Electron. J. Diff. Equ., Vol. 2013 (2013), No. 219, pp. 1-13.

Third-order operator-differential equations with discontinuous coefficients and operators in the boundary conditions

Araz R. Aliev, Nazila L. Muradova

We study a third-order operator-differential equation on the semi-axis with a discontinuous coefficient and boundary conditions which include an abstract linear operator. Sufficient conditions for the well-posed and unique solvability are found by means of properties of the operator coefficients in a Sobolev-type space.

Submitted June 7, 2013. Published October 4, 2013.
Math Subject Classifications: 47E05, 34B40, 34G10.
Key Words: Operator-differential equation; discontinuous coefficient; operator-valued boundary condition; self-adjoint operator; regular solvability; Sobolev-type space; intermediate derivative operators.

Show me the PDF file (231 KB), TEX file, and other files for this article.

Araz R. Aliev
Baku State University
Institute of Mathematics and Mechanics of NAS of Azerbaijan
Baku, Azerbaijan
email: alievaraz@yahoo.com
Nazila L. Muradova
Nakhchivan State University
Nakhchivan, Azerbaijan
email: nazilamuradova@gmail.com

Return to the EJDE web page